Alert archive / Arizona / Red Flag Warnings in 2014
Red Flag Warning 7, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Apr 24, 2014, 2:45 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 25, 2014, 12:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2014, 2:45 PM MST (21:45 UTC)
- In effect from
- Apr 25, 2014, 12:00 PM MST
- Expired
- Apr 25, 2014, 8:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2747 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
958 WWUS85 KFGZ 242145 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 245 PM MST THU APR 24 2014 ...RED FLAG WARNING IN EFFECT FROM NOON UNTIL 8 PM MST FRIDAY FOR MUCH OF NORTHEASTERN ARIZONA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... .AN UNSEASONABLY STRONG PACIFIC STORM SYSTEM WILL APPROACH THE SOUTHWEST ON FRIDAY BRINGING STRONG WINDS AND VERY LOW RELATIVE HUMIDITY TO NORTHEASTERN ARIZONA. STRONG SOUTHWEST WINDS WILL DEVELOP BY EARLY AFTERNOON AND CONTINUE INTO THE EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO END FRIDAY EVENING. ON SATURDAY...RAIN AND SNOW SHOWERS ARE LIKELY. AZZ105-109>114-139-140-250545- /O.UPG.KFGZ.FW.A.0005.140425T1900Z-140426T0200Z/ /O.NEW.KFGZ.FW.W.0007.140425T1900Z-140426T0300Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 245 PM MST THU APR 24 2014 ...RED FLAG WARNING IN EFFECT ON FRIDAY FROM NOON TO 8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT ON FRIDAY FROM NOON TO 8 PM MST. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...NORTHEASTERN ARIZONA. * TIMING...CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED FROM NOON THROUGH EARLY EVENING FRIDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
4 follow-up statements
367 WWUS85 KFGZ 250529 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1029 PM MST THU APR 24 2014 ...RED FLAG WARNING IN EFFECT FROM NOON UNTIL 8 PM MST FRIDAY FOR MUCH OF NORTHEASTERN ARIZONA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... .AN UNSEASONABLY STRONG PACIFIC STORM SYSTEM WILL APPROACH THE SOUTHWEST ON FRIDAY BRINGING STRONG WINDS AND VERY LOW RELATIVE HUMIDITY TO NORTHEASTERN ARIZONA. STRONG SOUTHWEST WINDS WILL DEVELOP BY EARLY AFTERNOON AND CONTINUE INTO THE EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO END FRIDAY EVENING. ON SATURDAY...RAIN AND SNOW SHOWERS ARE LIKELY. AZZ105-109>114-139-140-251330- /O.CON.KFGZ.FW.W.0007.140425T1900Z-140426T0300Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1029 PM MST THU APR 24 2014 ...RED FLAG WARNING REMAINS IN EFFECT ON FRIDAY FROM NOON TO 8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...NORTHEASTERN ARIZONA. * TIMING...CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED FROM NOON THROUGH EARLY EVENING FRIDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
510 WWUS85 KFGZ 251401 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 701 AM MST FRI APR 25 2014 ...RED FLAG WARNING IN EFFECT FROM NOON UNTIL 8 PM MST FRIDAY FOR MUCH OF NORTHEASTERN ARIZONA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... .AN UNSEASONABLY STRONG PACIFIC STORM SYSTEM WILL APPROACH THE SOUTHWEST TODAY BRINGING STRONG WINDS AND VERY LOW RELATIVE HUMIDITY TO NORTHEASTERN ARIZONA. STRONG SOUTHWEST WINDS WILL DEVELOP BY EARLY AFTERNOON AND CONTINUE INTO THE EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO END THIS EVENING. ON SATURDAY...RAIN AND SNOW SHOWERS ARE LIKELY. AZZ105-109>114-139-140-252215- /O.CON.KFGZ.FW.W.0007.140425T1900Z-140426T0300Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 701 AM MST FRI APR 25 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...NORTHEASTERN ARIZONA. * TIMING...CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED FROM NOON THROUGH EARLY THIS EVENING. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
102 WWUS85 KFGZ 252145 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 245 PM MST FRI APR 25 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST TODAY FOR MUCH OF NORTHEASTERN ARIZONA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... .AN UNSEASONABLY STRONG PACIFIC STORM SYSTEM WILL APPROACH THE SOUTHWEST TODAY BRINGING STRONG WINDS AND VERY LOW RELATIVE HUMIDITY TO NORTHEASTERN ARIZONA. STRONG SOUTHWEST WINDS WILL DEVELOP BY EARLY AFTERNOON AND CONTINUE INTO THE EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO END THIS EVENING. ON SATURDAY...RAIN AND SNOW SHOWERS ARE LIKELY. AZZ105-109>114-139-140-260300- /O.CON.KFGZ.FW.W.0007.000000T0000Z-140426T0300Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 245 PM MST FRI APR 25 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR NORTHEASTERN ARIZONA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...NORTHEASTERN ARIZONA. * TIMING...CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED FROM NOON THROUGH EARLY THIS EVENING. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
876 WWUS85 KFGZ 260251 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 751 PM MST FRI APR 25 2014 AZZ105-109>114-139-140-260400- /O.EXP.KFGZ.FW.W.0007.000000T0000Z-140426T0300Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 751 PM MST FRI APR 25 2014 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... WINDS WILL REMAIN BREEZY BUT GENERALLY BELOW 20 MPH OVERNIGHT...WHILE RELATIVE HUMIDITY CONTINUES TO RISE ABOVE 15 PERCENT. THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 24, 9:30 AM MST, 5 hours 15 minutes earlier.
Area forecast discussion, Apr 24, 9:30 AM MST, 5 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 930 AM MST THU APR 24 2014 .SYNOPSIS... EXPECT FAIR WEATHER TODAY AND TONIGHT. ON FRIDAY...WINDY CONDITIONS RETURN AS A STRONG LATE SEASON STORM SYSTEM APPROACHES THE STATE. THE BULK OF THE STORM WILL MOVE THROUGH NORTHERN ARIZONA ON EARLY SATURDAY MORNING THROUGH LATE SATURDAY EVENING WITH STRONG WINDS AND WIDESPREAD RAIN AND SNOW...WITH SCATTERED THUNDERSTORMS. EXPECT CLEARING FROM WEST TO EAST EARLY ON SUNDAY WITH FAIR WEATHER THROUGH AT LEAST NEXT WEDNESDAY. && .DISCUSSION... QUIET WEATHER IS IN STORE TODAY AS FLAT RIDGE OF HIGH PRESSURE MOVES ACROSS THE REGION. EXPECT SCATTERED HIGH CLOUDS AND ABOVE NORMAL TEMPERATURES. A LATE SEASON WINTER-LIKE STORM SYSTEM IS STILL EXPECTED TO IMPACT NORTHERN ARIZONA LATE FRIDAY NIGHT THROUGH SATURDAY. PLEASE SEE THE PREVIOUS DISCUSSION FOR DETAILS ON THIS UNFOLDING EVENT. && .PREVIOUS DISCUSSION /415 AM MST/... FRIDAY...WINDS WILL INCREASE ACROSS THE NORTHLAND AS A VERY COLD LATE SEASON STORM MOVES INTO CALIFORNIA. THE CURRENT FORECASTS ARE FOR S-SW WINDS 20-30 MPH W/ GUSTS TO 45 MPH AND THE FASTEST SPEEDS OCCURRING ALONG AND NORTHWEST OF A LINE FROM NAVAJO NATIONAL MONUMENT TO FLAGSTAFF LATE IN THE AFTERNOON THROUGH THE EVENING HOURS WITH THE STRONGER WINDS EXPANDING ALONG THE MOGOLLON RIM NORTHWARD DURING THE EVENING HOURS. FRIDAY MIDNIGHT THROUGH SATURDAY MIDNIGHT...FORECASTS ARE IN GOOD AGREEMENT BRINGING THE STRONG WEATHER SYSTEM AND COLD FRONT THROUGH ARIZONA DURING THIS PERIOD. WE ARE EXPECTING A STRONG AND VERY ACTIVE COLD FRONT...WITH A NORTH TO SOUTH ALIGNED WARM MOIST CONVEYOR/LIFTING ACTION FLOWING IN A RELATIVE SENSE WESTWARD OVER THE COLD FRONT (CONTAINING MOST OF THE PRECIP ACCUMULATIONS ALONG AND JUST AHEAD OF THE FRONT) TIMING: MOVING INTO WESTERN AZ AROUND MIDNIGHT SATURDAY MORNING...PAGE TO PAYSON LINE AROUND NOON SATURDAY...AND REACHING THE NEW MEXICO/AZ LINE BY 6 PM MST SAT. SNOW LEVELS ARE EXPECTED TO FALL TO 5000-6000 FEET BEHIND THE FRONT. WHILE MID-LEVEL TEMPERATURES SUPPORT SNOW DOWN TO THIS LEVEL ...THE MODELS SUGGEST WARMER SFC TEMPERATURES. AS PRECIP INTENSITY PICKS UP WE EXPECT SNOW ACCUMULATION LEVEL TO FLUCTUATE DOWNWARD TO THE LEVELS MENTIONED ABOVE...BUT WHEN THE PRECIP INTENSITY DECREASES RAPID MELTING WILL OCCUR. THE BEST TIME FOR ACCUMULATION WILL BE FROM MIDNIGHT SATURDAY TO AROUND NOON ON SATURDAY ABOVE 7000 FEET WITH 2-5 INCHES POSSIBLE...HOWEVER WARM GROUND SHOULD REDUCE ACCUMULATIONS AS BREAKS OCCUR IN THE CLOUD COVER BEHIND THE FRONT. FALLING SNOW WILL AFFECT HIGHWAY TRAVEL SATURDAY ABOVE 6000-6500 FEET DUE TO LOW VISIBILITIES AND ACCUMULATIONS ON THE ROAD. CHECK FUTURE FORECASTS FOR SNOW ACCUMULATIONS...AT THIS TIME WE EXPECT 4-10 INCHES ABOVE 8000 FEET POSSIBLE...AND AGAIN 2-5 INCHES OF SNOW POSSIBLE ABOVE 7000 FEET AS MENTIONED ABOVE. AREAS SOUTH OF THE MOGOLLON RIM SHOULD SEE RAIN ACCUMULATIONS OF .30-.65 OF AN INCH. SCATTERED THUNDERSTORMS WILL BE POSSIBLE DUE TO THE COLD TEMPERATURES ALOFT AND VERY UNSTABLE LAPSE RATES AS THE UPPER LEVEL COLD POOL ASSOCIATED WITH THE UPPER LEVEL LOW MOVES ACROSS THE AREA SATURDAY. SATURDAY NIGHT...WRAP AROUND MOISTURE AND INSTABILITY CONTINUES SATURDAY NIGHT BEHIND THE WEATHER SYSTEM WITH A GOOD CHANCE OF RAIN AND SNOW SHOWERS FORECASTED ACROSS THE NORTHLAND. SUNDAY....LOOK FOR CLEARING FROM WEST TO EAST EARLY. STRONG NORTH NORTHWEST FLOW ALOFT IS EXPECTED TO BRING GUSTY NORTH NORTHWEST AFTERNOON WINDS ESPECIALLY IN EASTERN ARIZONA WHERE THE WINDS WILL BE THE STRONGEST. MONDAY THROUGH WEDNESDAY...EXPECT MOSTLY CLEAR SKIES AND A WARMING TREND. && .AVIATION... FOR THE 18Z PACKAGE...VFR CONDITIONS UNDER OCCASIONAL UPPER-LEVEL CLOUDINESS ARE EXPECTED FOR THE 24 HOUR TAF PERIOD. LIGHT WINDS BCMG SW10-15G20-25KT FROM 18-02Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...TODAY...A WARM AND DRY WESTERLY FLOW ALOFT WILL BRING LIGHT WINDS IN THE MORNING BECOMING BREEZY IN THE AFTERNOON. FRIDAY...AN APPROACHING PACIFIC LOW PRESSURE SYSTEM WILL RESULT IN STRONG WINDS AND LOW RELATIVE HUMIDITY WITH PORTIONS OF NORTHEAST ARIZONA REACHING CRITICAL FIRE WEATHER THRESHOLDS. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR FRIDAY. SATURDAY...A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE ACROSS ARIZONA ON SATURDAY BRINGING WIDESPREAD RAIN...MOUNTAIN SNOW...AND ISOLATED THUNDERSTORMS. SUNDAY AND MONDAY....BREEZY NORTHERLY WINDS AND COOLER TEMPERATURES CAN BE EXPECTED ON SUNDAY...WITH MUCH WARMER TEMPERATURES ON MONDAY. && .FGZ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR AZZ105-109>114-139-140. && PUBLIC.........MCS AVIATION.......DB FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 24, 5:06 AM MST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 506 AM MST THU APR 24 2014 AZZ004>018-037>040-250700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 506 AM MST THU APR 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS NOT EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ON FRIDAY....SOUTH TO SOUTHWEST WINDS FROM 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE ALONG AND WEST NORTHWEST OF A LINE FROM NAVAJO NATIONAL MONUMENT TO WINSLOW TO FLAGSTAFF WEST THROUGH SELIGMAN ARIZONA LATE FRIDAY AFTERNOON INTO FRIDAY EVENING. A FIRE WEATHER WATCH IS IN EFFECT FOR NORTHEAST ARIZONA. SEE PHXRFWFGZ FOR DETAILS. FRIDAY NIGHT THROUGH SATURDAY NIGHT. A STRONG LATE SEASON COLD FRONT WILL MOVE THROUGH NORTHERN ARIZONA. VERY STRONG SOUTH SOUTHWEST WINDS ARE EXPECTED WITH THE FRONT. WIDESPREAD RAIN AND SNOW ARE FORECAST WITH SCATTERED THUNDERSTORMS POSSIBLE. SNOW LEVELS SHOULD FALL TO AROUND 5500 FEET LATE SATURDAY MORNING IN COCONINO AND YAVAPAI COUNTIES. SNOW ACCUMULATIONS AT THIS TIME...LOOK TO BE 2 TO 5 INCHES ABOVE 7000 FEET AND 4 TO 10 INCHES ABOVE 8000 FEET. BETWEEN 5000 TO 8000 FEET GROUND AND SURFACE TEMPERATURES WILL BE WARM ENOUGH TO ALLOW FOR RAPID MELTING OF SNOW ESPECIALLY DURING BREAKS BETWEEN HEAVIER SNOW SHOWERS. SO SNOW ACCUMULATION BETWEEN 5000 TO 8000 FOOT ELEVATION WILL BE HIGHLY VARIABLE. RAIN AND SNOW SHOWERS TO CONTINUE SATURDAY NIGHT...THEN TAPERING OFF EARLY SUNDAY MORNING. ON SUNDAY...EXPECT CLEARING CONDITIONS FROM WEST TO EAST WITH GUSTY NORTHWEST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED UNTIL FRIDAY.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 3:00 PM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo | 29 hr |
Nearby
Red Flag Warnings in Arizona, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.